Very early havoc sides. WTF
- 08-08-2012, 02:06 AM
Very early havoc sides. WTF
Ran havoc for four days and had to quit.
Within a few days (1-2) I got super lethargic to the point that I would fall asleep watching tv. NEVER happens. Also, bad acne. Really ****ING bad on back and upper chest neck etc...
This is what I don't get. I ran it like this...
day 1 = 10mg
day 2 = 20mg
day 3 = 20mg
day 4 = 30mg
I was planning on running it like this (weeks) : 20-30/30/30/40 , four weeks total.
I quit on day five because my sides were so damn bad. Libido even started to decrease but that couldve been my mind ****ing with me. Havent been on it for 3-4 days and already feel better. I just quit on day five and figured I didnt need to start my serm since it was low dose and only 5 days on. I started my daa+natty booster+ erase tho...
This is my first cycle. Can someone please tell me wtf is going on? Given my weight and ht this should be a small dose for me. I've researched and cant find anyone having lethargic+bad acne from that low of dose or at all. Especially that early in the cycle.
Was running a cycle assist and for a few days after I quit.
Can someone please offer some advice and possible explanations?
- 08-08-2012, 02:18 AM
Kinda weird. You could always run a small test base like TesTren or something to alleviate lethargy effects. I guess you just react badly if you got acne that quickly.
- 08-08-2012, 02:25 AM
Acne was definately the worse. I never get acne. However, within days at this low dose it got bad. Little, Little acne bumbs mid back. Hundreds. Then I got some massive zits on my chest and neck. I was just like **** this cuz I felt like it was working its way to my face.
Possible that epi has a strong effect on me and I can run at a low dose? 10mg? Or am I just ****ed? I have a full bottle of this ****+cycle assist and pct assist, serm, natty, erase, daa etc.. and don't really want to waste that cash.... I can't handle that acne though.
08-08-2012, 02:28 AM
08-08-2012, 02:34 AM
**** me. Hopefully I can get some more advice on this before I decide to sell all my ****. Thanks for your input bro.
08-08-2012, 02:43 AM
No problem. Good luck man, sorry about the cycle!
08-08-2012, 03:33 AM
ohhh, have to add that I had hot flashes. Got extremely hot temporarily.
08-08-2012, 11:32 AM
If it was that bad, I would cut my losses and never run it again. You only get one body... Try something else
08-08-2012, 12:24 PM
Similar Forum Threads
- By Kidcudi in forum AnabolicsReplies: 3Last Post: 06-08-2012, 11:15 AM
- By Mkbig in forum AnabolicsReplies: 3Last Post: 03-21-2012, 06:20 PM
- By elit3keraed in forum Cycle InfoReplies: 2Last Post: 01-16-2010, 07:53 PM
- By Juiced03 in forum Post Cycle TherapyReplies: 13Last Post: 12-16-2008, 01:01 AM
- By David Dunn in forum Weight LossReplies: 13Last Post: 03-15-2005, 12:30 PM